# SDR DALA1114749877

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 351 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT FRAME STA 351 ATTACH POINT.  REMOVED LONGERON NR 17R STA 323-437 IAW SRM 51-30-2 P 24 PAR A 7 FIG 19-20 LOCATED AND DRILLED NEW LONGERON PART NR S2777922-3-25000, BATCH 0002001515 PER SRM 51-10-4 PG 1 FIG 4.  INSTALLED NEW LONGERON 17R FROM STA 323 TO 437 PER SRM 51-10-4 PAGE 1-4 AND SRM 51-30-2.
